Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relations between Witten–Reshetikhin–Turaev and nonsemisimple $\mathfrak{sl}(2)$ $3$–manifold invariants

Francesco Costantino, Nathan Geer and Bertrand Patureau-Mirand

Algebraic & Geometric Topology 15 (2015) 1363–1386
Bibliography
1 Y Akutsu, T Deguchi, T Ohtsuki, Invariants of colored links, J. Knot Theory Ramifications 1 (1992) 161 MR1164114
2 C Blanchet, Invariants on three-manifolds with spin structure, Comment. Math. Helv. 67 (1992) 406 MR1171303
3 C Blanchet, F Costantino, N Geer, B Patureau-Mirand, Non semi-simple TQFTs, Reidemeister torsion and Kashaev's invariants, arXiv:1404.7289
4 C Blanchet, N Habegger, G Masbaum, P Vogel, Three-manifold invariants derived from the Kauffman bracket, Topology 31 (1992) 685 MR1191373
5 Q Chen, S Kuppum, P Srinivasan, On the relation between the WRT invariant and the Hennings invariant, Math. Proc. Cambridge Philos. Soc. 146 (2009) 151 MR2461874
6 F Costantino, N Geer, B Patureau-Mirand, Quantum invariants of $3$–manifolds via link surgery presentations and non-semi-simple categories, J. Topol. 7 (2014) 1005 MR3286896
7 F Costantino, N Geer, B Patureau-Mirand, Some remarks on the unrolled quantum group of $\mathfrak{sl}(2)$, J. Pure Appl. Algebra 219 (2015) 3238 arXiv:1406.0410
8 F Costantino, J Murakami, On the $\mathrm{SL}(2,\mathbb{C})$ quantum $6j$–symbols and their relation to the hyperbolic volume, Quantum Topol. 4 (2013) 303 MR3073565
9 N Geer, B Patureau-Mirand, V Turaev, Modified quantum dimensions and re-normalized link invariants, Compos. Math. 145 (2009) 196 MR2480500
10 M Hennings, Invariants of links and $3$–manifolds obtained from Hopf algebras, J. London Math. Soc. 54 (1996) 594 MR1413901
11 L H Kauffman, D E Radford, Invariants of $3$–manifolds derived from finite-dimensional Hopf algebras, J. Knot Theory Ramifications 4 (1995) 131 MR1321293
12 T Kerler, Homology TQFT's and the Alexander–Reidemeister invariant of $3$–manifolds via Hopf algebras and skein theory, Canad. J. Math. 55 (2003) 766 MR1994073
13 R Kirby, P Melvin, The $3$–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbf{C})$, Invent. Math. 105 (1991) 473 MR1117149
14 J Murakami, Generalized Kashaev invariants for knots in three manifolds, arXiv:1312.0330
15 T Ohtsuki, Quantum invariants: a study of knots, $3$–manifolds, and their sets, Series on Knots and Everything 29, World Scientific (2002) MR1881401
16 N Reshetikhin, V G Turaev, Invariants of $3$–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
17 V G Turaev, Quantum invariants of knots and $3$–manifolds, Studies in Mathematics 18, de Gruyter (1994) MR1292673
18 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772